# SDR UPS00632679

- Difficulty date: May 24, 2000
- Submitted: June 5, 2000
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Engine: Ge CF680C2B7
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: LD
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A, PILOT REPORT, RIGHT ENGINE SHUTDOWN ON LANDING.  REMOVED AND REPLACED ENGINE.
